# SDR REXA2017050800574

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,612 hours, 5,191 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C1AY0EE
- Part serial: P13102682
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PORTABLE OXYGEN BOTTLE BELOW 1500 PSI. MX NOTIFIED. REMOVED AND REPLACED FLIGHT ATTENDANT PORTABLE OXYGEN BOTTLE AND OXYGEN MASK IAW AMM 35-31-01 AND 35-31-04, RESPECTIVELY. O2 BOTTLE P/N ON/OFF 5500-CIA-Y0EE S/N OFF P13102682 S/N ON P14082952. OXYGEN MASK 4LPM P/N ON/OFF 806067-04. OXYGEN MASK 2LPM P/N ON/OFF 826067-02.
